# SDR SCNA01311

- Difficulty date: December 29, 2000
- Submitted: January 20, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE UNDERSIDE OF THE FLOORBEAM SUPPORT AT FS 1070 RBL 6.  REMOVED CORROSION 511006.  REMOVED FLOORBEAM SUPPORT IAW B727 SRM 513002.  FABRICATED NEW SUPPORT FROM BAC 15064417 7075 T6 .063.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
